U.S. doctors online nowAsk doctors free
GB
A 21-year-old female asked:

Recently when i take mdma 2 days later i get nausea and i be sick i dont take it a lot maybe once every few months im just wondering why i feel sick?

1 doctor answer1 doctor weighed in
Dr. Robert Wilson
Addiction Medicine 47 years experience
Side effect: MDMA can last 30hours or so at the most. However, many other substances are frequently sold as MDMA and can have unknown effects.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Dec 29, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.